# SDR AALA950787

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- System (JASC): 2722 · Rudder Actuator
- Part: B-Nut
- Condition: Loose
- Location: Rudder Actuator
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1532 - AFTER TAKEOFF ABQ, DURING INITIAL CLIMB-OUT, STRONG BURNING ODOR BRIEFLY NOTED IN CABIN.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED DFW, LANDING WITHOUT INCIDENT.  RESECURED B-NUT FOUND LEAKING ON RUDDER ACTUATOR.  REPLACED ALL AIR CYCLE MACHINE COALESCER BAGS AND ACCOMPLISHED PACK BURNOUT PROCEDURE.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ODOR NOTED.  (M)
